Medical Specialty >> Pediatrics

Doctors Lounge - Pediatrics Answers

Back to Pediatrics Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/9/2017.

Forum Name: Pediatric Topics

Question: penicillian reaction


 concerned37 - Sat Nov 26, 2005 1:29 pm

I have a 3 month old boy, who was prescribed amoxillcillian for and ear infection..after two days of giving it to him he broke out into a rash that just covered his head and chest area. I stopped the medication and started giving him benydrl. That was yesterday. Today he now has the rash over his intire body including his feet. Could you please tell me what I need to do. TY
 Theresa Jones, RN - Sun Nov 27, 2005 6:56 am

User avatar Hi concerned37,
It certainly does sound like a medication reaction. Call the hospital and ask the operator if his physician is on call and have him/her paged. If he/she is not on call a physician that is covering for him/her will be available and should return you call.
Sincerely,
Theresa Jones, RN

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us